Revista Matemática Iberoamericana


Full-Text PDF (222 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 1, 2005, pp. 25–46
DOI: 10.4171/RMI/413

Published online: 2005-04-30

Codimension one symplectic foliations

Omegar Calvo[1], Vicente Muñoz[2] and Francisco Presas[3]

(1) CIMAT, Guanajuato, Mexico
(2) Universidad Complutense de Madrid, Spain
(3) Universidad Autónoma de Madrid, Spain

We define the concept of symplectic foliation on a symplectic manifold and provide a method of constructing many examples, by using asymptotically holomorphic techniques.

Keywords: Foliation, symplectic, asymptotically holomorphic

Calvo Omegar, Muñoz Vicente, Presas Francisco: Codimension one symplectic foliations. Rev. Mat. Iberoam. 21 (2005), 25-46. doi: 10.4171/RMI/413